Công bố năm 2021

  1. Đinh Nho Hào, Nguyen Van Duc, Nguyen Thi Ngoc Oanh, Stability results for weak solutions to backward one-dimensional semi-linear parabolic equations with locally Lipschitz source. Journal of Inverse and Ill-Posed Problems 29 (2021), no. 4, 499–513, SCI(-E); Scopus.
  2. Đinh Nho Hào, Tran Nhan Tam Quyen, Nguyen Thanh Son , Convergence Analysis of a Crank–Nicolson Galerkin Method for an Inverse Source Problem for Parabolic Equations with Boundary Observations. Applied Mathematics and Optimization. 84 (2021), 2289-2325, SCI(-E); Scopus.
  3. M. Alosaimi, D. Lesnic, Đinh Nho Hào, Determination of the forcing term in hyperbolic equations. International Journal of Computer Mathematics. 98(2021), 1877-1891, SCI(-E); Scopus.
  4. Đoàn Thái Sơn, Peter Kloeden, Semi-dynamical systems generated by autonomous Caputo fractional differential equations, Vietnam Journal of Mathematics volume 49, pages1305–1315 (2021), (Scopus).
  5. Nguyễn Thị Thu Hương, Jen-Chih Yao, Nguyễn Đông Yên, New results on proper efficiency for a class of vector optimization problems, Applicable Analysis 100 (2021), No. 15, 3199-3211, (SCI-E, Scopus)
  6. Hoàng Lê Trường, Hoang Ngoc Yen, A note on special cubic fourfolds of small discriminants, Forum Mathematicum, vol. 33 (2021), pp. 1137-1155, (SCI-E, Scopus).
  7. Đỗ Hoàng Sơn, Le Giang, On the conditional plurisubharmonic envelopes of bounded functions, International Journal of Mathematics, Volume 32 (2021), Issue 09, Article 2150060, (SCI-E,Scopus).
  8. Dương Thị Việt An, Nguyễn Đông Yên, Optimality conditions based on the Fréchet second-order subdifferential, Journal of Global Optimization 81 (2021), 351-365, (SCI-E, Scopus).
  9. Lê Dũng Mưu, Lê Xuân Thanh, On fixed point approach to equilibrium problem, Journal of Fixed Point Theory and Applications, 23 (2021), Article number: 50, (SCI-E, Scopus).
  10. Dinh Van Le, Uwe Nagel, Nguyễn Đăng Hợp, Tim Römer, Castelnuovo–Mumford Regularity up to Symmetry , International Mathematics Research Notices, 2021 (2021), 11010–11049, (SCI-E, Scopus).
  11. Sijong Kwak, Nguyễn Đăng Hợp, Vu Thanh, Algebraic invariants of projections of varieties and partial elimination ideals. Journal of Algebra, 586 (2021), 973–1013, (SCI-E, Scpous).
  12. Trần Nam Trung, Maximal independent sets and regularity of graphs, International Journal of Algebra and Computation, 31 (2021), 807-818, (SCI-E, Scopus).
  13. Hà Huy Tài, Nguyễn Đăng Hợp, Ngô Việt Trung, Trần Nam Trung, Depth functions of powers of homogeneous ideals. Proceedings of the American Mathematical Society, 149 (2021), 1837–1844, (SCI-E, Scopus).
  14. Nguyen Cong Minh, Luu Ba Thang, Trần Nam Trung, The number of roots of a polynomial system Bulletin of the Australian Mathematical Society, 103 (2021), 369 - 378, (SCI-E, Scopus)
  15. Le Xuan Dung, Truong Thi Hien, Nguyễn Đăng Hợp, Trần Nam Trung, Regularity and Koszul property of symbolic powers of monomial ideals, Mathematische Zeitschrift volume 298 (2021), 1487–1522 (SCI-E, Scopus).
  16. Tran Van Bang, Hà Tiến Ngoạn, Nguyen Huu Tho, Phan Trong Tien, Admissible solutions to augmented nonsymmetric k-Hessian type equations I. The d-concavity of the k-Hessian type functions, Journal of Mathematical Analysis and Applications, 504 (2021), 125401, (SCI-E, Scopus).
  17. Dao Tuan Anh, Michael Reissig, The interplay of critical regularity of nonlinearities in a weakly coupled system of semi-linear damped wave equations, Journal of Differential Equations, 299 (2021), Pages 1-32, (SCI-E, Scopus).
  18. Cấn Văn Hảo, Remco van der Hofstad, Takashi Kumagai, Glauber dynamics for Ising models on random regular graphs: cut-off and metastability, ALEA, Latin American Journal of Probability and Mathematical Statistics 18, 1441–1482 (2021)
  19. Hoàng Thế Tuấn, Ha Duc Thai, Roberto Garappa, An analysis on solutions to fractional neutral differential equations with a delay. Communications in Nonlinear Science and Numerical Simulation, 100 (2021), 105854, (SCI-E, Scopus).
  20. Bùi Trọng Kiên, Nguyen Thi Thu Huong, Xiaolong Qin, Ching-Feng Wen, Jen-Chih Yao, Regularity of solutions to a distributed and boundary optimal control problem governed by semilinear elliptic equations, Journal of Mathematical Analysis and Appplications, 495 (2021), 124694, (SCI-E, Scopus).
  21. Bùi Trọng Kiên, Nguyen Quoc Tuan, Ching-Feng Wen, Jen-Chih Yao , L^{\infty} -Stability of a Parametric Optimal Control Problem Governed by Semilinear Elliptic Equations, Applied Mathematics & Optimization volume 84, pages 849–876 (2021), (SCI-E, Scopus).
  22. Ngo Van Giang, Đào Quang Khải, Some new regularity criteria for the Navier–Stokes equations in terms of one directional derivative of the velocity field, Nonlinear Analysis: Real World Applications, 62 (2021), 103379, (SCI-E, Scopus).
  23. Mai V. Thuan, P. Niamsup, Vũ Ngọc Phát, Finite-time control analysis of nonlinear fractional-order systems subject to disturbances, Bulletin of the Malaysian Mathematical Sciences Society, 44(2021), 1425-1441. (SCI-E, Scopus).
  24. Nguyễn Tất Thắng, Takahiro Saito, Kiyoshi Takeuchi, The bifurcation set of a rational function via Newton polytopes, Mathematische Zeitschrift, 298 (2021), pages 899–916, (SCI-E, Scopus).
  25. Hà Huy Bảng, Vu Nhat Huy, An extension of Bernstein inequality, Journal of Mathematical Analysis and Applications, 503 (2021), 125289, (SCI-E, Scopus).
  26. Phan Thanh An, Phong Thị Thu Huyền, Nguyen Thi Le, A modified Graham’s convex hull algorithm for finding the connected orthogonal convex hull of a finite planar point set, Applied Mathematics and Computation, 397 (2021), 125889, (SCI-E, Scopus).
  27. Nguyen T. Thanh, Piyapong Niamsup, Vũ Ngọc Phát, Observer-based finite-time control of linear fractional-order systems with interval time-varying delay, International Journal of Systems Science, Volume 52 (2021), 1386-1395, (SCI-E, Scopus)
  28. Hoàng Thế Tuấn, On the existence and uniqueness of weak solutions to time-fractional elliptic equations with time-dependent variable coefficients, Proceedings of the American Mathematical Society, 149 (2021), 2597-2608, (SCI-E, Scopus).
  29. Lê Mậu Hải, Phạm Hoàng Hiệp, Trinh Tung, Estimates of Level Sets of Holomorphic Functions and Applications to the Weighted Log Canonical Thresholds, The Journal of Geometric Analysis volume 31 (2021), 3783–3819, (SCI-E, Scopus).
  30. Nguyễn Năng Tâm, C.-F. Wen, J.-C. Yao, Nguyễn Đông Yên, Structural convexity and ravines of quadratic functions, Journal of Applied and Numerical Optimization, 3 (2021), No. 2, pp. 425-434, Scopus.
  31. Cấn Văn Hảo, Đoàn Thái Sơn, Nguyễn Văn Quyết, Limit theorems for the one dimensional random walk with random resetting to the maximum, Journal of Statistical Physics, 183 (2021), Article number: 21, (SCI-E, Scopus).
  32. Wenhui Chen, Dao Tuan Anh, On the Cauchy problem for semilinear regularity-loss-type sigma-evolution models with memory term, Nonlinear Analysis: Real World Applications, 59 (2021), 103265, (SCI-E, Scopus).
  33. Dao Tuan Anh, Michael Reissig, Blow-up results for semi-linear structurally damped sigma-evolution equations, In: Cicognani M., Del Santo D., Parmeggiani A., Reissig M. (eds) Anomalies in Partial Differential Equations. Springer INdAM Series, vol 43 (2021). Springer, Cham, 213-245.
  34. Hà Huy Bảng, Vũ Nhật Huy, Some Spectral Formulas for Functions Generated by Differential and Integral Operators, Acta Mathematica Vietnamica volume 46 (2021), 163–177, Scopus.
  35. Ngô Đắc Tân, Tournaments and bipartite tournaments without vertex disjoint cycles of different lengths, SIAM Journal on Discrete Mathematics, 35 (1) (2021), 485 - 494, (SCI-E, Scopus).
  36. Đoàn Trung Cường, Sijong Kwak, Componentwise linearity of projective varieties with almost maximal degree, Journal of Pure and Applied Algebra, 225 (2021), 106672, (SCI-E, Scopus).
  37. Phùng Minh Đức, Lê Xuân Thanh, A splitting subgradient algorithm for solving equilibrium problems involving the sum of two bifunctions and application to cournot-nash model, RAIRO Operations Research, 55 (2021), S1395 - S1410, (SCI-E, Scopus).
  38. Huỳnh Khanh, Filippo Santambrogio, q-Moment Measures and Applications: a New Approach via Optimal Transport, Journal of Convex Analysis 28 (2021), No. 4, (SCI-E, Scopus).
  39. Đinh Sĩ Tiệp, Guo Feng; Phạm Tiến Sơn, Global Łojasiewicz inequalities on comparing the rate of growth of polynomial functions, Journal of Mathematical Analysis and Applications, 499 (2021), 125057, (SCI-E, Scopus).
  40. Vũ Thị Hướng, Jen-Chih Yao, Nguyễn Đông Yên, Optimal Economic Growth Models with Nonlinear Utility Functions, Journal of Optimization Theory and Applications, 188 (2021), 571–596. (SCI-E, Scopus).
  41. Artur Babiarz, Le Viet Cuong, Adam Czornik, Đoàn Thái Sơn, Necessary and sufficient conditions for assignability of dichotomy spectra of continuous time-varying linear systems, Automatica 125 (2021), 109466,SCI-E, Scopus.
  42. Hoàng Thế Tuấn, Hieu Trinh, James Lam, Necessary and sufficient conditions of the positivity and stability to mixed fractional-order systems. International Journal of Robust and Nonlinear Control, 31 (2021), no. 1, pp. 37-50, SCI-E, Scopus.
  43. Hoàng Thế Tuấn, On the asymptotic behavior of solutions to time-fractional elliptic equations driven by a multiplicative white noise. Discrete and Continuous Dynamical Systems - Series B, 26 (2021), no. 3, pp. 1749-1762, SCI-E, Scopus.
  44. Đỗ Hoàng Sơn, An integral theorem for plurisubharmonic functions, Journal of Mathematical Analysis and Applications, Volume 495 (2021), No 2, 124741. (SCI-E, Scopus).
  45. Phạm Ngọc Ánh, Trần Giang Nam, Special irreducible representations of Leavitt path algebras, Advances in Mathematics Volume 377, 22 2021, 107483, (SCI-E, Scopus).
  46. Đinh Sĩ Tiệp, Zbigniew Jelonek, Thom Isotopy Theorem for Nonproper Maps and Computation of Sets of Stratified Generalized Critical Values, Discrete & Computational Geometry volume 65, pages 279–304 (2021), (SCI-E, Scopus).
  47. Phùng Hồ Hải, João Pedro dos Santos, On the Structure of Affine Flat Group Schemes Over Discrete Valuation Rings, II , International Mathematics Research Notices, 12 (2021), Pages 9375–9424, (SCI(-E), Scopus).
  48. Trần Giang Nam, Jens Zumbragel, On Steinberg algebras of Hausdorff ample groupoids over commutatitive semirings, Journal of Pure and Applied Algebra 225 (2021), 10654, SCI(-E); Scopus.
  49. Christophe Crespelle, DanielLokshtanov, Phan Thị Hà Dương, EricThierry, Faster and enhanced inclusion-minimal cograph completion, Discrete Applied Mathematics, 288 (2021) 138–151.